# SDR QXEA200602646

- Difficulty date: October 2, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,794 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX-AFT BAGGAGE COMPARTMENT TOP BEAM AT FS783.102 CORROSION ON CLIP YR8.5 AROUND RIVET. REPAIRED IAW SRM 51-21-00.
